Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    Wanting to have another baby
    avatar
    candy282 posted:
    I was on the Depo shot for 10 years came off of it middle to the end of 2012. How long will it take to get out of my system?
    Reply
     
    avatar
    Hyacinth Nicole Browne, MD responded:
    This is a fairly common issue and a delay in the onset of menses can occur after the use of Depo-Provera. It takes about 6-8 months to clear Depo-Provera from your system. You should be evaluated by your physician if you have not gotten a period by 9 months after the last Depo Provera injection.
     
    avatar
    candy282 replied to Hyacinth Nicole Browne, MD's response:
    I have had periods since my last injection and the periods
    have been like they were before I started the Depo. So, since I
    have been having my periods on a normal cycle is there a chance of ovulation?
     
    avatar
    Hyacinth Nicole Browne, MD replied to candy282's response:
    Definitely!
     
    avatar
    candy282 replied to Hyacinth Nicole Browne, MD's response:
    That is great to hear.


    Helpful Tips

    trying to conceive tip
    My OBGYN Lady Doctor told me to count 10 days from day one of your period... so I just started my period Friday December 2nd, so I will ... More
    Was this Helpful?
    10 of 10 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Fertility Center